Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 28, Number 8

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 28, Number 8 (1922)
Bull. Amer. Math. Soc. 28 (1922)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 28, Number 8 (1922)
Bull. Amer. Math. Soc. 28 (1922)
More Information
Full-text PDF Free Access     Request Permissions
The twenty-ninth summer meeting of the American Mathematical Society
R. G. D. Richardson.
Bull. Amer. Math. Soc. 28 (1922), 377-387
More Information
Full-text PDF Free Access     Request Permissions
A property of certain functions whose Sturmian developments do not terminate
O. D. Kellogg.
Bull. Amer. Math. Soc. 28 (1922), 388-389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560591
Relating to the proof of an existence theorem for a certain type of boundary value problem
H. T. Davis.
Bull. Amer. Math. Soc. 28 (1922), 390-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560592
Note concerning the roots of an equation
K. P. Williams.
Bull. Amer. Math. Soc. 28 (1922), 394-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560593
The complete existential theory of Hurwitz’s postulates for abelian groups and fields
B. A. Bernstein.
Bull. Amer. Math. Soc. 28 (1922), 397-399
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560594
On Kummer’s memoir of 1857 concerning Fermat’s last theorem
H. S. Vandiver.
Bull. Amer. Math. Soc. 28 (1922), 400-407
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560595
Notes
Bull. Amer. Math. Soc. 28 (1922), 418-420
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 28 (1922), 421-424
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Theorie der reellen Funktionen, by Hans Hahn.
Reviewer: Dunham Jackson
Bull. Amer. Math. Soc. 28 (1922), 408-411
Review information
Full-text PDF Free Access
The Mathematical Theory of Electricity and Magnetism, by J. H. Jeans.
Reviewer: E. B. Wilson
Bull. Amer. Math. Soc. 28 (1922), 412
Review information
Full-text PDF Free Access
Problems of Cosmogony and Stellar Dynamics, by J. H. Jeans.
Reviewer: E. B. Wilson
Bull. Amer. Math. Soc. 28 (1922), 413
Review information
Full-text PDF Free Access
Storia della Geometria Descrittiva dalle Origini sino ai Giorni Nostri, by Gino Loria.
Reviewer: E. B. Cowley
Bull. Amer. Math. Soc. 28 (1922), 414
Review information
Full-text PDF Free Access
Plane Algebraic Curves, by Harold Hilton.
Reviewer: F. M. Morgan
Bull. Amer. Math. Soc. 28 (1922), 415
Review information
Full-text PDF Free Access
Vector Calculus, by Durgaprasanna Bhattacharyya.
Reviewer: J. B. Shaw
Bull. Amer. Math. Soc. 28 (1922), 415-416
Review information
Full-text PDF Free Access
An Introduction to the Theory of Relativity, by L. Bolton.
Reviewer: J. W. Young
Bull. Amer. Math. Soc. 28 (1922), 416
Review information
Full-text PDF Free Access
Geometria Analytica. Part 1. Il Metodo delle Coordinate, by L. Berzolari.
Reviewer: Charles Sisam
Bull. Amer. Math. Soc. 28 (1922), 416-417
Review information
Full-text PDF Free Access
Gruppentheorie, by L. Baumgartner.
Reviewer: Louis C. Mathewson
Bull. Amer. Math. Soc. 28 (1922), 417
Review information
Full-text PDF Free Access
Essai philosophique sur les Probabilités, by Pierre-Simon Laplace.
Mémoire sur la Chaleur, by MM. Lavoisier and de Laplace.
Mémoires sur l'Électromagnétisme et l'Électrodynamique, by André-Marie Ampère.
Reviewer: Florian Cajori
Bull. Amer. Math. Soc. 28 (1922), 417
Review information
Full-text PDF Free Access